How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10547
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
74815544
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

I just stored pristiq 2days ago and am on my 2nd day of zoloft

Customer Question

I just stored pristiq 2days ago and am on my 2nd day of zoloft 25 Mg. I feel really down. Is this ok? I'm taking it for constant anxiety and panic attacks
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.
*This website DOES NOT constitute treatment and only provides information and advice. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello, I would be happy to assist you with your question today. May I ask what do you mean when you said you “stored” Pristiq 2 days ago? Do you mean that you discontinued Pristiq 2 days ago and now just recently started Zoloft? Also what dose of the Pristiq were you on and for how long were you taking it for?
Customer: replied 1 year ago.
yes i have been weaning off pristiq for a couple of months ...... I was on 25 mg of it.....took the last one on Wednesday.....started the 25 mg. of Zoloft on Thursday and today! it's all been for anxiety and agoraphobia...
Customer: replied 1 year ago.
I have been on pristiq for about 5 years and just didn't feel it was working.... I also take .5 klonopin in the am and .5 in the pm
Expert:  Dr. Z replied 1 year ago.
Thank you for the clarification as it helps me to better understand your situation. It sounds like you tapered of the Pristiq very well so the chance of withdrawal symptoms is very low. Also if there were withdrawal symptoms associated with your Pristiq taper, you would have experienced them during the tapering process not just when you discontinued the medication. Most likely the reason you are feeling "down" is because of the initial adverse effects from the Zoloft which can cause increased feelings of depression, anxiety, nausea, drowsiness, and headaches, but these symptoms are only temporary as your body adjusts to the medication. So this feeling "down" should only last for 4-6 weeks as that is the average amount of time it takes for your body to adjust to the Zoloft and for the initial adverse effects to go away naturally. Overall I would not be too concerned unless the symptoms are so overwhelming that you cannot function in your daily life.
I hope this answers your questions and gives you some guidance on this issue. I truly wish you all the best with your continued treatment and I hope your anxiety and agoraphobia lessens very soon for you. Please let me know if you have any questions or concerns as I am happy to assist and support you regarding this issue.
*****If you are satisfied with my answer, I would truly appreciate it if you can take the time and provide me with a POSITIVE rating so that I can receive credit for helping you. Thank you
Expert:  Dr. Z replied 1 year ago.
Hello, I was checking in to see if you have any further questions or concerns that you would like me to address on this issue?
*****If you are satisfied with my answer, I would truly appreciate it if you can take the time and provide me with a positive rating so that I can receive credit for helping you. Thank you

Related Mental Health Questions